# SDR ARWA980407

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1140450600
- Condition: Leaking
- Location: Nr 4
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC FLUID TO STAND PIPE LEVEL, HYDRAULIC LOSS OF FLUID, EMERGENCY CHECKLIST WAS PERFORMED.  PRESSURE CHECK OK.  ABNORMAL CHECKLIST WAS FOLLOWED TO AND BEFORE LANDING CHECKS.  LANDING AND ROLL-OUT WERE UNEVENTFUL.  PRECAUTIONARY A/C TOW IN WAS REQUESTED AFTER CLEARING RUNWAY.  FLAPS WERE MAINTAINED AT LANDING CONFIGURATION TO AVOID FURTHER LOSS OF FLUID.  AFTER MECHANICS CHECKED FOR LEAKS IT APPEARED LIKE FLEX HYDRAULIC LINE (NR 4) HAD SPLIT OPEN AT THE RUDDER PUMP LOCATION.  REMOVED AND REPLACED LINE, RAN NR 2 AND 3 ENGINES AND CYCLED ALL SYSTEMS THROUGH SEVERAL TIMES TO BLEED AIROUT SERVICED HYD QTY.  AS REQUIRED, NO LEAKS NOTED AT THIS TIME, IAW DC-8 MM 27-20-02.
